# SDR UIEA2017042000611

- Difficulty date: April 19, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 84,148 hours, 21,893 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window
- Stage of operation: DE
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT  AT 5000FT, RT WINDOW EICAS.  PERFORMED TROUBLESHOOTING IAW FIM 30-41 TR 803, BITE TEST, SYSTEM OK, NO FAULTS PRESENT.
